Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Neuropathy Starting?
Apr 2, 2004

For the past few weeks I've been experiencing minor pain in my toes. Since I'm about four months into my HIV diagnosis and three months into treatment (Sustiva / Epivir / Viread), I'm wondering if I'm experiencing the beginnings of neuropathy, or am I just being paranoid?

Thanks, D

Response from Dr. Henry

Epivir can cause peripheral neuropathy. Pain in toes can be due to a number of conditions including HIV itself, diabetes, vitamin deficiencies-your HIV doc and or a neurologist may want to evaluate. Four months is a little quick to develop drug related peripheral (with 3TC) neuropathy without predispoing factors. KH


Previous
Managing Phosporous Loss
Next
Kaletra and combivir

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement